3-Selmer groups for curves y 2 = x 3 + a

Andrea Bandini

Czechoslovak Mathematical Journal (2008)

  • Volume: 58, Issue: 2, page 429-445
  • ISSN: 0011-4642

Abstract

top
We explicitly perform some steps of a 3-descent algorithm for the curves y 2 = x 3 + a , a a nonzero integer. In general this will enable us to bound the order of the 3-Selmer group of such curves.

How to cite

top

Bandini, Andrea. "3-Selmer groups for curves $y^2=x^3+a$." Czechoslovak Mathematical Journal 58.2 (2008): 429-445. <http://eudml.org/doc/31219>.

@article{Bandini2008,
abstract = {We explicitly perform some steps of a 3-descent algorithm for the curves $y^2=x^3+a$, $a$ a nonzero integer. In general this will enable us to bound the order of the 3-Selmer group of such curves.},
author = {Bandini, Andrea},
journal = {Czechoslovak Mathematical Journal},
keywords = {elliptic curves; Selmer groups; elliptic curves; Selmer groups},
language = {eng},
number = {2},
pages = {429-445},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {3-Selmer groups for curves $y^2=x^3+a$},
url = {http://eudml.org/doc/31219},
volume = {58},
year = {2008},
}

TY - JOUR
AU - Bandini, Andrea
TI - 3-Selmer groups for curves $y^2=x^3+a$
JO - Czechoslovak Mathematical Journal
PY - 2008
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 58
IS - 2
SP - 429
EP - 445
AB - We explicitly perform some steps of a 3-descent algorithm for the curves $y^2=x^3+a$, $a$ a nonzero integer. In general this will enable us to bound the order of the 3-Selmer group of such curves.
LA - eng
KW - elliptic curves; Selmer groups; elliptic curves; Selmer groups
UR - http://eudml.org/doc/31219
ER -

References

top
  1. 10.1216/rmjm/1181069889, Rocky  Mt. J.  Math. 34 (2004), 13–27. (2004) Zbl1083.11040MR2061115DOI10.1216/rmjm/1181069889
  2. Arithmetic on curves of genus  1. VIII:  On conjectures of Birch and Swinnerton-Dyer, J.  Reine Angew. Math. 217 (1965), 180–199. (1965) Zbl0241.14017MR0179169
  3. 10.1090/S0002-9947-00-02535-6, Trans. Am. Math. Soc. 352 (2000), 5583–5597. (2000) MR1694286DOI10.1090/S0002-9947-00-02535-6
  4. 10.1007/BF01388984, Invent. Math. 89 (1987), 527–560. (1987) Zbl0628.14018MR0903383DOI10.1007/BF01388984
  5. 10.1007/BF01239508, Invent. Math. 103 (1991), 25–68. (1991) Zbl0737.11030MR1079839DOI10.1007/BF01239508
  6. 10.1016/0022-314X(86)90075-2, J.  Number Theory 23 (1986), 294–317. (1986) MR0846960DOI10.1016/0022-314X(86)90075-2
  7. 10.1090/S0002-9947-03-03366-X, Trans. Am. Math. Soc. 356 (2004), 1209–1231. (2004) MR2021618DOI10.1090/S0002-9947-03-03366-X
  8. 10.1006/jnth.1996.0006, J.  Number Theory 56 (1996), 79–114. (1996) Zbl0859.11034MR1370197DOI10.1006/jnth.1996.0006
  9. The Arithmetic of Elliptic Curves, Graduate Texts in Mathematics, Vol.  106, Springer, New York, 1986. (1986) Zbl0585.14026MR0817210
  10. 10.1007/978-1-4612-0851-8, Graduate Texts in Mathematics, Vol.  151, Springer, New York, 1994. (1994) Zbl0911.14015MR1312368DOI10.1007/978-1-4612-0851-8
  11. On the arithmetic of the curves y 2 = x l + A and their Jacobians, J.  Reine Angew. Math. 501 (1998), 171–189. (1998) MR1637841
  12. 10.1006/jnth.2001.2727, J.  Number Theory 93 (2002), 183–206. (2002) MR1899302DOI10.1006/jnth.2001.2727
  13. Descent by 3-isogeny and 3-rank of quadratic fields, In: Advances in Number Theory, F. Q.  Gouvea, N.  Yui (eds.), Clarendon Press, Oxford, 1993, pp. 303–317. (1993) Zbl0804.11040MR1368429

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.